# SDR DALA2021073004320

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 88,134 hours, 39,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 L2 DOOR BUSTLE LOWER CTR LANYARD LATCH BROKEN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 016-0001:0514-2001/008 00014 REPLACED LATCH. REF B-757 AMM 25-66. (1889564)
